Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A problem in electrical prospection and an $ n$-dimensional Borg-Levinson theorem

Author: Sagun Chanillo
Journal: Proc. Amer. Math. Soc. 108 (1990), 761-767
MSC: Primary 35R30; Secondary 35P99
MathSciNet review: 998731
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Dirichlet to Neumann map for $ - \Delta u + \upsilon u = 0$, determines the potential $ \upsilon (x)$, for $ \upsilon (x)$ satisfying the condition of C. Fefferman and D. Phong.

References [Enhancements On Off] (What's this?)

  • [BC] R. Beals and R. Coifman, Multidimensional inverse scatterings and non-linear partial differential equations, Proc. Sympos. Pure Math. 43 (1984), 45-70. MR 812283 (87b:35142)
  • [B] G. Borg, Eine Umkerung der Sturm-Liouville Eigenwertarfgabe. Bestimmung def Differentialgleichung durch die Eigenwerte, Acta Math. 78 (1946), 1-96. MR 0015185 (7:382d)
  • [C] A. P. Calderón, On an inverse boundary value problem, Seminar on numerical analysis and its applications to continuum physics, Soc. Brasiliera de Mathematica, Rio de Janeiro (1980), 65-73. MR 590275 (81k:35160)
  • [CS] S. Chanillo and E. Sawyer, Unique continuation for $ \Delta + \upsilon $ and the C. Fefferman-Phong class, Trans. Amer. Math. Soc. (to appear). MR 958886 (90f:35050)
  • [CW] S. Chanillo and R. Wheeden, $ {L^p}$ estimates for fractional integrals and Sobolev inequalities with applications to Schródinger operators, Comm. Partial Differential Equations 10 (1985), 1077-1116. MR 806256 (87d:42028)
  • [F] C. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. 9 (1983), 129-206. MR 707957 (85f:35001)
  • [GL] I. M. Gelfand and B. M. Levitan, On the determination of a differential equation from its spectral function, Izv. Akad. Nauk. SSSR Ser. Math. 15 (1961), 309-360. MR 0045281 (13:558f)
  • [HN] G. M. Henkin and R. G. Novikov, Uspekhi Mat. Nauk. 42 (1987), 94-153. MR 896879 (89d:35043)
  • [KRS] C. E. Kenig, A. Ruiz and C. Sogge, Sobolev inequalities and unique continuation for second order constant coefficient differential equations, Duke Math. J. 55 (1987), 329-348. MR 894584 (88d:35037)
  • [KV] R. Kohn and M. Vogelius, Determining conductivity by boundary measurements, Comm. Pure Appl. Math. 37 (1984), 289-298. MR 739921 (85f:80008)
  • [L] N. Levinson, The inverse Sturm-Liouville problem, Math. Tidsskr. B. (1949), 25-30. MR 0032067 (11:248e)
  • [NSU] A. Nachman, J. Sylvester and G. Uhlmann, An $ n$-dimensional Borg-Levinson theorem, Comm. Phys. Math. (to appear). MR 933457 (89g:35082)
  • [SU$ _{1}$] J. Sylvester and G. Uhlmann, A uniqueness theorem for an inverse boundary value problem in electrical prospection, Comm. Pure Appl. Math. 39 (1986), 91-112. MR 820341 (87j:35377)
  • [SU$ _{2}$] -, A global uniqueness theorem for an inverse boundary value problem, Ann. of Math. 125 (1987), 153-169. MR 873380 (88b:35205)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35R30, 35P99

Retrieve articles in all journals with MSC: 35R30, 35P99

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society